Search Results

There are 9276 results for: content related to: Excluding Induced Subdivisions of the Bull and Related Graphs

  1. Feedback Vertex Sets in Tournaments

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 72–89, Serge Gaspers and Matthias Mnich

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21631

  2. You have free access to this content
    Metric tree-like structures in real-world networks: an empirical study

    Networks

    Volume 67, Issue 1, January 2016, Pages: 49–68, Muad Abu-Ata and Feodor F. Dragan

    Article first published online : 25 AUG 2015, DOI: 10.1002/net.21631

  3. Minimum degree thresholds for bipartite graph tiling

    Journal of Graph Theory

    Volume 70, Issue 1, May 2012, Pages: 92–120, Albert Bush and Yi Zhao

    Article first published online : 14 APR 2011, DOI: 10.1002/jgt.20605

  4. Random directed graphs are robustly Hamiltonian

    Random Structures & Algorithms

    Dan Hefetz, Angelika Steger and Benny Sudakov

    Article first published online : 24 DEC 2015, DOI: 10.1002/rsa.20631

  5. The tripartite Ramsey number for trees

    Journal of Graph Theory

    Volume 69, Issue 3, March 2012, Pages: 264–300, Julia Böttcher, Jan Hladký and Diana Piguet

    Article first published online : 3 MAR 2011, DOI: 10.1002/jgt.20582

  6. Graphic Sequences Have Realizations Containing Bisections of Large Degree

    Journal of Graph Theory

    Volume 71, Issue 4, December 2012, Pages: 386–401, Stephen G. Hartke and Tyler Seacrest

    Article first published online : 19 DEC 2011, DOI: 10.1002/jgt.20652

  7. The pointwise densities of 3-part Cantor measure

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 17, 30 November 2012, Pages: 2000–2016, Meifeng Dai and Lixin Tang

    Article first published online : 9 JUL 2012, DOI: 10.1002/mma.2631

  8. On the number of triangular embeddings of complete graphs and complete tripartite graphs

    Journal of Graph Theory

    Volume 69, Issue 4, April 2012, Pages: 370–382, M. J. Grannell and M. Knor

    Article first published online : 9 FEB 2011, DOI: 10.1002/jgt.20590

  9. Vector representation of graph domination

    Journal of Graph Theory

    Volume 70, Issue 2, June 2012, Pages: 152–170, Noga Zewi

    Article first published online : 14 APR 2011, DOI: 10.1002/jgt.20606

  10. You have full text access to this OnlineOpen article
    High-order space-time finite element schemes for acoustic and viscodynamic wave equations with temporal decoupling

    International Journal for Numerical Methods in Engineering

    Volume 98, Issue 2, 13 April 2014, Pages: 131–156, H. T. Banks, Malcolm J Birch, Mark P Brewin, Stephen E Greenwald, Shuhua Hu, Zackary R Kenz, Carola Kruse, Matthias Maischak, Simon Shaw and John R Whiteman

    Article first published online : 7 FEB 2014, DOI: 10.1002/nme.4631

  11. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Article first published online : 19 JUL 2011, DOI: 10.1002/fld.2631

  12. The choice of prior distribution for a covariance matrix in multivariate meta-analysis: a simulation study

    Statistics in Medicine

    Volume 34, Issue 30, 30 December 2015, Pages: 4083–4104, Sandra M. Hurtado Rúa, Madhu Mazumdar and Robert L. Strawderman

    Article first published online : 24 AUG 2015, DOI: 10.1002/sim.6631

  13. Site-directed analysis on protein hydrophobicity

    Journal of Computational Chemistry

    Volume 35, Issue 18, 5 July 2014, Pages: 1364–1370, Song-Ho Chong and Sihyun Ham

    Article first published online : 10 MAY 2014, DOI: 10.1002/jcc.23631

  14. An improved methodology for outlier detection in dynamic datasets

    AIChE Journal

    Volume 61, Issue 2, February 2015, Pages: 419–433, Shu Xu, Michael Baldea, Thomas F. Edgar, Willy Wojsznis, Terrence Blevins and Mark Nixon

    Article first published online : 12 OCT 2014, DOI: 10.1002/aic.14631

  15. Approximate optimal adaptive control for weakly coupled nonlinear systems: A neuro-inspired approach

    International Journal of Adaptive Control and Signal Processing

    Luis Rodolfo García Carrillo, Kyriakos G. Vamvoudakis and João Pedro Hespanha

    Article first published online : 5 OCT 2015, DOI: 10.1002/acs.2631

  16. Monitoring the Weibull Shape Parameter with Type II Censored Data

    Quality and Reliability Engineering International

    Volume 31, Issue 5, July 2015, Pages: 741–760, Yin Chan, Bing Han and Francis Pascual

    Article first published online : 7 MAR 2014, DOI: 10.1002/qre.1631

  17. A sufficient condition for planar graphs to be acyclically 5-choosable

    Journal of Graph Theory

    Volume 70, Issue 2, June 2012, Pages: 135–151, Min Chen and André Raspaud

    Article first published online : 14 APR 2011, DOI: 10.1002/jgt.20604

  18. Analyticity for Kuramoto–Sivashinsky-type equations in two spatial dimensions

    Mathematical Methods in the Applied Sciences

    Xenakis Ioakim and Yiorgos-Sokratis Smyrlis

    Article first published online : 4 SEP 2015, DOI: 10.1002/mma.3631

  19. QoS-driven jointly optimal subcarrier pairing and power allocation for OFDM amplify-and-forward relay systems

    International Journal of Communication Systems

    Volume 27, Issue 12, December 2014, Pages: 4492–4509, Gaofei Huang, Wanqing Tu, Liping Luo, Ping Zhang, Guangchi Zhang and Jiayin Qin

    Article first published online : 27 AUG 2013, DOI: 10.1002/dac.2631

  20. An Integrative Segmentation Method for Detecting Germline Copy Number Variations in SNP Arrays

    Genetic Epidemiology

    Volume 36, Issue 4, May 2012, Pages: 373–383, Jianxin Shi and Peng Li

    Article first published online : 26 APR 2012, DOI: 10.1002/gepi.21631